MathSciNet Relay Station
MathSciNet bibliographic data
MR1010960 35Q20 (35B40 58C40 58F40)
Constantin, P.; Foias, C.; Nicolaenko, B.; Temam, R. Spectral barriers and inertial manifolds for dissipative partial differential equations. J. Dynam. Differential Equations 1 (1989), no. 1, 45–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement